# SDR 2001F00189

- Difficulty date: May 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME WAS FOUND WITH ELONGATED HOLES AT BS 328 BETWEEN STRINGER 2R AND STRINGER 3R.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-10-4 FIGURE 1.  (M)
